American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] A.-M. Aubert, W. Kraśkiewicz and T. Przebinda. Howe correspondence and Springer correspondence for dual pairs over a finite field. Proceedings of Symposia in Pure Mathematics 92 17-44.
Book volume table of contents   
View Article: PDF

[2] Marc Cabanes and Britta Späth. Inductive McKay condition for finite simple groups of type $\mathsf{C}$. Represent. Theory 21 (2017) 61-81.
Abstract, references, and article information   
View Article: PDF

[3] Frank Lübeck and Gunter Malle. Corrections to: ``A Murnaghan--Nakayama rule for values of unipotent characters in classical groups''. Represent. Theory 21 (2017) 1-3.
Abstract, references, and article information   
View Article: PDF

[4] Ahmed Moussaoui. Proof of the Aubert-Baum-Plymen-Solleveld conjecture for split classical groups. Contemporary Mathematics 691 (2017) 257-281.
Book volume table of contents   
View Article: PDF

[5] Ben Elias and Nicolas Libedinsky; with an appendix by Ben Webster. Indecomposable Soergel bimodules for universal Coxeter groups. Trans. Amer. Math. Soc. 369 (2017) 3883-3910.
Abstract, references, and article information   
View Article: PDF

[6] Ben Elias and Geordie Williamson. Soergel calculus. Represent. Theory 20 (2016) 295-374.
Abstract, references, and article information
View Article: PDF

[7] Frank Lübeck and Gunter Malle. A Murnaghan--Nakayama rule for values of unipotent characters in classical groups. Represent. Theory 20 (2016) 139-161.
Abstract, references, and article information   
View Article: PDF

[8] Alberto Mínguez and Vincent Sécherre. Classification des repr{\'e}sentations modulaires de $\mathrm{GL}_n(q)$ en caract{\'e}ristique non naturelle. Contemporary Mathematics 649 (2015) 163-183.
Book volume table of contents   
View Article: PDF

[9] Jay Taylor. Evaluating characteristic functions of character sheaves at unipotent elements. Represent. Theory 18 (2014) 310-340.
Abstract, references, and article information   
View Article: PDF

[10] Pham Huu Tiep. Real ordinary characters and real Brauer characters. Trans. Amer. Math. Soc. 367 (2015) 1273-1312. MR 3280044.
Abstract, references, and article information   
View Article: PDF

[11] Olivier Dudas and Raphaël Rouquier. Coxeter orbits and Brauer trees III. J. Amer. Math. Soc. 27 (2014) 1117-1145.
Abstract, references, and article information   
View Article: PDF

[12] Olivier Dudas. Cohomology of Deligne-Lusztig varieties for unipotent blocks of $\mathrm{GL}_n(q)$. Represent. Theory 17 (2013) 647-662.
Abstract, references, and article information   
View Article: PDF

[13] Meinolf Geck and Gunter Malle. Frobenius--Schur indicators of unipotent characters and the twisted involution module. Represent. Theory 17 (2013) 180-198.
Abstract, references, and article information   
View Article: PDF

[14] Yutaka Yoshii. A generalization of Pillen's theorem for principal series modules. Proc. Amer. Math. Soc. 140 (2012) 3761-3768.
Abstract, references, and article information   
View Article: PDF

[15] Jason Fulman, Jan Saxl and Pham Huu Tiep. Cycle indices for finite orthogonal groups of even characteristic. Trans. Amer. Math. Soc. 364 (2012) 2539-2566.
Abstract, references, and article information   
View Article: PDF

[16] Meinolf Geck. Remarks on modular representations of finite groups of Lie type in non-defining characteristic. Contemporary Mathematics 565 (2012) 71-80.
Book volume table of contents   
View Article: PDF

[17] Andries E. Brouwer, Joshua E. Ducey and Peter Sin. The elementary divisors of the incidence matrix of skew lines in $\mathrm{PG}(3,q)$. Proc. Amer. Math. Soc. 140 (2012) 2561-2573.
Abstract, references, and article information   
View Article: PDF

[18] G. Hiss and A. Zalesski. Corrigendum to ``The Weil-Steinberg character of finite classical groups''. Represent. Theory 15 (2011) 729-732. MR 2869016.
Abstract, references, and article information   
View Article: PDF

[19] Gunter Malle and Gabriel Navarro. Blocks with equal height zero degrees. Trans. Amer. Math. Soc. 363 (2011) 6647-6669. MR 2833571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Martin W. Liebeck, E. A. O’Brien, Aner Shalev and Pham Huu Tiep. Products of squares in finite simple groups. Proc. Amer. Math. Soc. 140 (2012) 21-33. MR 2833514.
Abstract, references, and article information   
View Article: PDF

[21] G. Hiss and A. Zalesski. Tensoring generalized characters with the Steinberg character. Proc. Amer. Math. Soc. 138 (2010) 1907-1921. MR 2596024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Hiss and A. Zalesski; \\ with an appendix by Olivier Brunat. The Weil-Steinberg character of finite classical groups. Represent. Theory 13 (2009) 427-459. MR 2550472.
Abstract, references, and article information   
View Article: PDF

[23] I. M. Isaacs, Alexander Moretó, Gabriel Navarro and Pham Huu Tiep. Groups with just one character degree divisible by a given prime. Trans. Amer. Math. Soc. 361 (2009) 6521-6547. MR 2538603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gunter Malle. Height 0 characters of finite groups of Lie type. Represent. Theory 11 (2007) 192-220. MR 2365640.
Abstract, references, and article information   
View Article: PDF

[25] Gabriel Navarro and Pham Huu Tiep. Rational irreducible characters and rational conjugacy classes in finite groups. Trans. Amer. Math. Soc. 360 (2008) 2443-2465. MR 2373321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gabriel Navarro, Pham Huu Tiep and Alexandre Turull. $p$-rational characters and self-normalizing Sylow $p$-subgroups. Represent. Theory 11 (2007) 84-94. MR 2306612.
Abstract, references, and article information   
View Article: PDF

[27] Mark Reeder. On the restriction of Deligne-Lusztig characters. J. Amer. Math. Soc. 20 (2007) 573-602. MR 2276780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert M. Guralnick and Pham Huu Tiep. Decompositions of small tensor powers and Larsen's conjecture. Represent. Theory 9 (2005) 138-208. MR 2123127.
Abstract, references, and article information   
View Article: PDF

[29] Robert M. Guralnick and Pham Huu Tiep. Cross characteristic representations of even characteristic symplectic groups. Trans. Amer. Math. Soc. 356 (2004) 4969-5023. MR 2084408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bernard Leclerc and Hyohe Miyachi. Some closed formulas for canonical bases of Fock spaces. Represent. Theory 6 (2002) 290-312. MR 1927956.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia